essential Waitrose Dispersible Aspirin16s

You have 0 of this in your trolley

4.7 out of 5 stars3 reviews

essential Waitrose Dispersible Aspirin
0 in trolley

Quantity of essential Waitrose Dispersible Aspirin in trolley 0

0 in trolley.
35p(2.2p each)0.35
dispersible aspirin 300mg tablets
effective pain relief. For the relief of mild to moderate pain including headache, migraine, neuralgia (nerve pain), toothache, sore throat and period pains. For the symptomatic relief of colds and flu, rheumatic pain, sprains and strains, muscular aches, fibrositis, sciatica, lumbago, joint swelling and stiffness.
  • Analgesic
  • Waitrose own label

Per Portion/per serving

Energy

0kj
0kcal

0% RI

RI = % of your daily reference intake

Each tablet contains 300mg Aspirin.

Also contains lactose.


Typical values

Origin Information

Recycling

ComponentMaterialRecyclable
filmPlastic - PP (Polypropylene)
leafletPaper & card
label-gluedPaper & card
cartonPaper & card
foilMetal
boxPaper & card
blisterPlastic - PVC (Polyvinyl Chloride)

Disclaimer

Please note that while we take every care to make sure the product information displayed on our website is correct, product recipes are regularly changed. This may affect nutrition and allergen information therefore you should always check product labels and not rely solely on the information presented here.

If you require specific advice on any Waitrose branded product, please contact our Customer Care Team. For all other products, please contact the manufacturer.

This information is supplied for personal use only. It may not be reproduced in any way whatsoever without the prior consent of Waitrose Limited nor without due acknowledgement.

Legal disclaimer